Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The Kolmogoroff principle for the Lebesgue area


Authors: R. G. Helsel and E. J. Mickle
Journal: Bull. Amer. Math. Soc. 54 (1948), 235-238
DOI: https://doi.org/10.1090/S0002-9904-1948-08988-1
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 160--164
MathSciNet review: 0023891
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08988-1